# SDR DALA2015032702442

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 73,859 hours, 10,247 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 FASTENER HOLES WITH CRACKS AT INBD END OF STR L6.5, MARKED, LT WING. COMPLIED WITH ER/A 534105-14AD, REV ORIGINAL AND NON-ROUTINE CARD 152 DURING C2 MAINTENANCE VISIT.
